researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: J. Mathematical Logic
Home
Index
Info
Volume
Volume
2
, Issue
2
0
--
0
Peter A. Cholak
,
Leo Harrington
.
On the Definability of the double jump in the computably Enumerable Sets
0
--
0
Steffen Lempp
,
Mikhail G. Peretyat'kin
,
Reed Solomon
.
The Lindenbaum Algebra of the Theory of the class of All finite Models
0
--
0
Itay Neeman
.
Optimal Proofs of Determinacy II
Volume
2
, Issue
1
0
--
0
Jeremy Avigad
.
An Ordinal Analysis of Admissible Set Theory using Recursion on Ordinal Notations
0
--
0
Yo Matsubara
,
Saharon Shelah
.
Nowhere Precipitousness of the non-stationary Ideal over
0
--
0
Steve Jackson
,
Alexander S. Kechris
,
Alain Louveau
.
Countable Borel Equivalence Relations
0
--
0
Greg Hjorth
.
Knight's Model, its automorphism Group, and Characterizing the uncountable Cardinals